# SDR CALA2024050801401

- Difficulty date: April 27, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147T324112
- Condition: Misrepaired
- Location: Bs 1540 S39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT STA 1540, STR 39R MISDRILL THE REPAIR DOUBLER.  FUSELAGE SKIN STA 1540 BETWEEN STR 38L AND STR 38R  REPAIRED AS PER EC/RA 5360-01798 REV.- PART 1 ATTACH FORM 44-0008 ITEM 1 TO ITEM 29
